advertisement
Question
Posted by: Tayles | 2009/08/22

Acne

My 15 year old daughter has quite bad acne and the doctor put her on Ginette in January it has helped a bit but she still has break-outs. What really concerns me is that she has gained a lot of weight recently. What do you suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tayles

The Ginette can cause weight gain, due to the stimulation of appetite. She can either increase her daily exercise and reduce her calorie intake to loose weight or stop taking the Ginette and ask your doctor to prescribe Differen Gel or a three month course of Minocyclin (anti-biotics), used in conjunction with Skinoren Gel.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement